# SDR GTIA2017021401786

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft time: 21,413 hours, 9,763 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE25746
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK HOSE LEAKS IF MOVED WHERE THE HOSE CONNECTS AT THE MASK. REPLACED FO O2 MASK IAW AMM 35-12-41. OPS CHECK GOOD.
